# SDR DHL2003742550

- Difficulty date: November 23, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT FLIGHTSTAR AIRCRAFT SERVICES IN JACKSONVILLE, FLORIDA DISCREPANCY IS AS FOLLOWS; N/R 60029 CORROSION ON BS 344 FLOORBEAM UPPER CHORD AROUND NUT PLATES ATTACHING 9G BULKHEAD TO FLOORBEAM LBL 50 RBL 50 WL 208, AS VIEWED FROM NWW DOGHOUSE AREA.  REMOVED 9G BULKHEAD, FLOORBOARDS AND SHEAR WEB FOR ACCESS IAW B727 SRM 51-30-2 AND MM 53-20-11.  REMOVED DAMAGED UPPER CHORDS BS 344 AND FABBED NEW FROM BAC 1505-29222 PO 3348139 DIM 11.75 INCH LONG IAW B727 SRM 51-20-1 & 53-10-2 FIG 7.  NEW CHORD TREATED AND PRIMED IAW B727 SRM 51-10-2, AND INSTALLED IAW B727 SRM 51-30-2.  REINSTALLED SHEAR WEB, FLOORBOARDS AND 9G BULKHEAD IAW B727 SRM 51-30-2 & MM 53-20-11.
